Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain in left testicles and lower abdomen, urine test for chlymidia and ghonerra.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
hi been having pain in my tecticles mainly left and lower abdomin for the last week. i got this pain about 4 months ago and went to a doctor where he took a urine and tested for chlymidia and ghonerra which came back all clear. the pain then went but is now back again
Posted Thu, 12 Apr 2012 in Testicle Problems
Answered by Dr. Pragnesh Vachharajani 12 minutes later

Thanks for posting you query.

Pain in testis and abdomen on same side could be because of some common reasons like,

1. Trauma
2. Infection in testis it self
3. Infection in urinary tract
4. Some form of compression on testis.

Any form of trauma and compression can lead to some form of inflammation in the area and can lead to heaviness and pain. This increase when your testis hangs without proper support. This can also increase when you need to stand for longer time.

Infection in any part of the entire tract from testis to urethra can lead to pain.

You need to visit a urologist. After proper physical examination he may advise urine examination, blood counts and ultrasound of scrotum.

In mean time, take analgesic for pain which you are comfortable with and you had last time also. Ibuprofen 400mg twice a day is a good choice of antiinflammatory analgesics that you may try. Please wear proper scrotal support and avoid trauma or jerks to the part. Avoid wearing tight fitting clothes.

Drink plenty of liquids. Watch out for any form of swelling or local pain you can feel which might give clue to the condition. Also look for any form of swelling in inguinal region.

I hope this information helps you. I will be glad to answer any follow up queries that you have.

Wishing you speedy recovery


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor